Linear orderings and the sets of periods for star maps

Lluís Alsedà, Michał Misiurewicz

Research output: Contribution to journalArticleResearchpeer-review


We show that Baldwin's characterization of the set of periods of continuous self maps of the n-star can be expressed in terms of a finite number of linear orderings. © 2003 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)50-61
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 1 Sept 2003


  • Linear orderings
  • Sets of periods
  • n-star


Dive into the research topics of 'Linear orderings and the sets of periods for star maps'. Together they form a unique fingerprint.

Cite this